Stability of Cartan-Eilenberg Gorenstein categories
Rendiconti del Seminario Matematico della Università di Padova, Volume 132 (2014), p. 103-122
The full text of recent articles is available to journal subscribers only. See the journal's website
@article{RSMUP_2014__132__103_0,
     author = {Liang, Li and Liang, Gang},
     title = {Stability of Cartan-Eilenberg Gorenstein categories},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {132},
     year = {2014},
     pages = {103-122},
     zbl = {06379719},
     mrnumber = {3276829},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2014__132__103_0}
}
Liang, Li; Liang, Gang. Stability of Cartan-Eilenberg Gorenstein categories. Rendiconti del Seminario Matematico della Università di Padova, Volume 132 (2014) pp. 103-122. http://www.numdam.org/item/RSMUP_2014__132__103_0/

[1] M. Auslander - M. Bridger, Stable module theory, Memoirs of the American Mathematical Society, No. 94, American Mathematical Society, Providence, R.I., 1969. | MR 269685 | Zbl 0204.36402

[2] H. Cartan - S. Eilenberg, Homological algebra, Princeton University Press, Princeton, N.J., 1956. | MR 77480 | Zbl 0933.18001

[3] E. E. Enochs, Cartan-Eilenberg complexes and resolutions, J. Algebra 342 (2011), pp. 1639. | MR 2824527 | Zbl 1246.18005

[4] E. E. Enochs - O. M. G. Jenda, Gorenstein injective and projective modules, Math. Z. 220 (1995), pp. 611–633. | MR 1363858 | Zbl 0845.16005

[5] E. E. Enochs - O. M. G. Jenda, Relative homological algebra, de Gruyter Expositions in Mathematics, vol. 30, Walter de Gruyter & Co., Berlin, 2000. | MR 1753146 | Zbl 0952.13001

[6] Z. Huang, Proper resolutions and Gorenstein categories, J. Algebra 393 (2013), pp. 142–169. | MR 3090064 | Zbl 1291.18022

[7] S. Sather-Wagstaff - T. Sharif - D. White, Stability of Gorenstein categories, J. London Math. Soc. 77 (2008), pp. 481–502. | MR 2400403 | Zbl 1140.18010

[8] J.-L. Verdier, Des catégories dérives des catégories abéliennes, Astérisque 239, Soc. Math. France, Paris, 1996. | Zbl 0882.18010